Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 311, NWS Birmingham, AL

June 21, 20114 counties in Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 21, 2011, 8:15 PM CDT for 4 counties in Alabama. It was in force for 20 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2011, 8:15 PM CDT (01:15 UTC)
Expired
Jun 21, 2011, 8:35 PM CDT
In force
20 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Autauga County, AL, Elmore County, AL, Lowndes County, AL, Montgomery County, AL

What was reported inside it

TimeReportWhereRemark
Jun 21, 8:38 PM CDTTSTM WND DMG2 Ese Montgomery, ALTREES REPORTED DOWN ALONG SEVERAL ROADS ON THE SOUTHEAST SIDE OF THE CITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 1.3 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2011-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1308 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2011-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1308 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
620 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-75 m²/s²
0-3 km storm-relative helicity
-34 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

515 
WUUS54 KBMX 220115
SVRBMX
ALC001-051-085-101-220200-
/O.NEW.KBMX.SV.W.0311.110622T0115Z-110622T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
815 PM CDT TUE JUN 21 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN AUTAUGA COUNTY IN ALABAMA...
  SOUTHWESTERN ELMORE COUNTY IN EAST CENTRAL ALABAMA...
  NORTHEASTERN LOWNDES COUNTY IN SOUTH CENTRAL ALABAMA...
  NORTHERN MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA...

* UNTIL 900 PM CDT

* AT 810 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
  MPH.  THIS STORM WAS LOCATED 5 MILES NORTHEAST OF LOWNDESBORO...OR
  10 MILES NORTH OF HAYNEVILLE...AND MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PRATTVILLE...MILLBROOK...MONTGOMERY...WETUMPKA...CANTELOUS...
  AUTAUGA COUNTY AIRPORT...DANNELLY FIELD AND HOPE HULL.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 164 THROUGH 181...
INTERSTATE 85 EXIT NUMBERS 1 THROUGH 16...

WINDS OF 70 TO 80 MPH WILL UPROOT TREES...DOWN POWER LINES AND CAUSE
DAMAGE TO HOMES AND STRUCTURES.

THIS IS A DANGEROUS STORM. IF YOUR ARE IN ITS PATH...PREPARE
IMMEDAITELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3241 8664 3264 8609 3243 8601 3242 8602
      3241 8601 3238 8601 3236 8599 3234 8599
      3234 8597 3232 8596 3222 8657
TIME...MOT...LOC 0115Z 247DEG 26KT 3234 8651

$$

27
2 follow-up statements
699 
WWUS54 KBMX 220130
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
830 PM CDT TUE JUN 21 2011

ALC085-220140-
/O.CAN.KBMX.SV.W.0311.000000T0000Z-110622T0200Z/
LOWNDES AL-
830 PM CDT TUE JUN 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LOWNDES COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3227 8644 3246 8651 3264 8609 3243 8601
      3242 8602 3241 8601 3238 8601 3235 8599
      3234 8599 3233 8597 3232 8596 3225 8643
TIME...MOT...LOC 0130Z 247DEG 26KT 3238 8639

$$

ALC001-051-101-220200-
/O.CON.KBMX.SV.W.0311.000000T0000Z-110622T0200Z/
ELMORE AL-MONTGOMERY AL-AUTAUGA AL-
830 PM CDT TUE JUN 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
AUTAUGA...NORTHERN MONTGOMERY AND SOUTHWESTERN ELMORE COUNTIES UNTIL
900 PM CDT...

AT 828 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH.  THIS STORM WAS LOCATED NEAR HUNTER...OR 6 MILES SOUTH OF
PRATTVILLE...MOVING NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  MILLBROOK...MONTGOMERY...WETUMPKA...PINEDALE...COOSADA...MONTGOMERY
  ZOO...BOYLSTON...ELMORE...BOB WOODRUFF LAKE AND AUBURN UNIVERSITY
  IN MONTGOMERY.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 167 THROUGH 181...
INTERSTATE 85 EXIT NUMBERS 1 THROUGH 16...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3227 8644 3246 8651 3264 8609 3243 8601
      3242 8602 3241 8601 3238 8601 3235 8599
      3234 8599 3233 8597 3232 8596 3225 8643
TIME...MOT...LOC 0130Z 247DEG 26KT 3238 8639

$$

27
123 
WWUS54 KBMX 220135
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
835 PM CDT TUE JUN 21 2011

ALC001-051-101-220145-
/O.CAN.KBMX.SV.W.0311.000000T0000Z-110622T0200Z/
ELMORE AL-MONTGOMERY AL-AUTAUGA AL-
835 PM CDT TUE JUN 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN AUTAUGA...
NORTHERN MONTGOMERY AND SOUTHWESTERN ELMORE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3227 8644 3246 8651 3264 8609 3243 8601
      3242 8602 3241 8601 3238 8601 3235 8599
      3234 8599 3233 8597 3232 8596 3225 8643
TIME...MOT...LOC 0135Z 247DEG 26KT 3239 8635

$$

27

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 6:45 PM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Jun 21, 6:45 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
645 PM CDT TUE JUN 21 2011

.UPDATE...AVIATION DISCUSSION.

&&

.DISCUSSION...

MUCH APPRECIATED AND NEEDED RAINFALL ACROSS CENTRAL ALABAMA TODAY.
GOOD LOW LEVEL MOISTURE FEED AROUND THE NORTHEASTERN GULF OF
MEXICO SURFACE HIGH. IN THE UPPER LEVELS...UPPER CLOSED LOW
SPINNING MOVING SLOWLY NORTHEAST ACROSS THE UPPER PLAIN STATES.
SOUTHWEST FLOW ACROSS THE STATE USHERING IN SEVERAL UPPER LEVEL
SHORTWAVES ACROSS THE AREA. THIS IS MORE THAN THE NORMAL
SUMMERTIME CONVECTION. ACTIVITY IS EXPECTED TO CONTINUE ACROSS THE
AREA AS FLOW CHANGES FROM SOUTHWEST TO MORE ZONAL. SHOULD REMAIN
IN THIS BETTER THAN NORMAL RAINFALL PATTERN THROUGH THE PERIOD AS
LONG SCALE TROUGHING WILL REMAIN THROUGH THE WEEKEND. AS WE MOVE
INTO THE BEGINNING OF NEXT WEEK IN OUR EXTENDED...A WEAK SURFACE
SYSTEM ATTEMPTS TO EDGE NEAR THE REGION BUT WEAKENS AS A UPPER
RIDGE OF HIGH PRESSURE BUILDS OVER THE MUCH OF THE U.S. HAMPERING
PROGRESSION OF THE SURFACE SYSTEM...KEEPING US STILL ON THE WET
SIDE OF THE FLOW. THIS WILL OPEN US UP TO NORTHWEST TO NORTHERLY
UPPER FLOW BY THE LATTER PART OF THE WEEKEND AND THE POSSIBILITY
FOR SOME NOCTURNAL MCS STORMS TO POSSIBLY FILTER INTO THE AREA.

08/MNK

&&

.AVIATION...00Z TAF DISCUSSION.

CENTRAL ALABAMA WILL BE UNDER A WET PATTERN FOR THE NEXT FEW DAYS
DUE TO A LARGE UPPER CYCLONE OVER THE MISSISSIPPI VALLEY REGION.
NMRS SHWRS AND A FEW TSTMS WILL CONTINUE THRU 02Z AS CONVECTION
INITIATED BY DAYTIME HEATING BEGINS TO WEAKEN.  STRONGER STORMS
STILL POSSIBLE AT KMGM AND KTOI AS THE AIR MASS HAS NOT BEEN WORKED
OVER ACROSS THE SOUTHEAST COUNTIES.  MOST OF THE PCPN SHOULD BE GONE
BY 02Z AS AREA RAINS ITSELF OUT.

DUE TO WIDESPREAD RAIN ACROSS AREA AND MOIST CONDITIONS IN THE LOWER
LEVELS...EXPECT WIDESPREAD MVFR CIGS TO DEVELOP ACROSS CENTRAL
ALABAMA BETWEEN 09Z AND 12Z.  IF SKIES CLEAR ACROSS AREA BEFORE
06Z...WILL LIKELY ADD SOME FOG TO NEXT TAF UPDATE. SCATTERED TO
NMRS SHOWERS AND TSTMS WILL DEVELOP ONCE AGAIN AFTER 15Z.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

58/ROSE

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jun 21, 7:49 PM CDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
749 PM CDT TUE JUN 21 2011

ALZ011>015-017>050-221300-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
749 PM CDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW AT THIS
TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 21, 5:20 PM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
520 PM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     TSTM WND DMG     3 ENE IRONDALE          33.55N 86.65W
06/21/2011                   JEFFERSON          AL   EMERGENCY MNGR

            TREE ON HOUNSE ON ROCK RIDGE ROAD IN MOUNTAINBROOK. TREES
            DOWN ON ROBERT SMITH DRIVE IN HOMEWOOD.

&&

JTALLEY
Local storm report, Jun 21, 5:22 PM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
522 PM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     TSTM WND DMG     2 ENE SPRINGVILLE       33.78N 86.44W
06/21/2011                   ST. CLAIR          AL   EMERGENCY MNGR

            TREE DOWN BLOCKING HIGHWAY 11, PINE MOUNTAIN ROAD, AND
            HWY 174

&&

JTALLEY
Local storm report, Jun 21, 5:26 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
526 PM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     TSTM WND DMG     3 NW PELL CITY          33.59N 86.31W
06/21/2011                   ST. CLAIR          AL   EMERGENCY MNGR

            TREE DOWN ON OLD WAGON ROAD, HWY 231 AT OLD BEAVERS ROAD,
            BUCK VALLEY ROAD, VILLAGE SPRINGS ROAD.

&&

JTALLEY
Special weather statement, Jun 21, 6:32 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
632 PM CDT TUE JUN 21 2011

ALZ018-019-026-220015-
CALHOUN AL-ETOWAH AL-ST. CLAIR AL-
632 PM CDT TUE JUN 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ST. CLAIR...ETOWAH
AND NORTHWESTERN CALHOUN COUNTIES UNTIL 715 PM CDT...

AT 630 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR RAGLAND...OR 11 MILES NORTHEAST OF PELL CITY...
MOVING NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  MARKTON...
  RAINBOW CITY...
  GADSDEN...
  HOKES BLUFF...
  RAGLAND...

&&

LAT...LON 3406 8577 3401 8575 3365 8603 3367 8605
      3367 8616 3370 8619 3368 8621 3366 8617
      3363 8616 3361 8618 3366 8628 3418 8617
TIME...MOT...LOC 2332Z 210DEG 32KT 3370 8613

27
Special weather statement, Jun 21, 6:57 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
657 PM CDT TUE JUN 21 2011

ALZ042-044-220045-
LOWNDES AL-MONTGOMERY AL-
657 PM CDT TUE JUN 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MONTGOMERY AND LOWNDES
COUNTIES UNTIL 745 PM CDT...

AT 653 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR BEECHWOOD...OR 6 MILES SOUTH OF MOSSES...MOVING
NORTHEAST AT 25 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  MOSSES...
  HAYNEVILLE...
  BEECHWOOD...
  LOWNDESBORO...
  PINTLALA...

&&

LAT...LON 3212 8678 3237 8656 3237 8654 3234 8653
      3234 8650 3236 8649 3238 8646 3241 8646
      3240 8643 3241 8640 3223 8619 3200 8667
TIME...MOT...LOC 2356Z 234DEG 22KT 3210 8665

27
Special weather statement, Jun 21, 7:44 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
744 PM CDT TUE JUN 21 2011

ALZ041>044-220130-
AUTAUGA AL-ELMORE AL-LOWNDES AL-MONTGOMERY AL-
744 PM CDT TUE JUN 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN AUTAUGA...
NORTHWESTERN MONTGOMERY...NORTHERN LOWNDES AND SOUTHWESTERN ELMORE
COUNTIES UNTIL 830 PM CDT...

AT 742 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR WHITE HALL...OR 10 MILES NORTHWEST OF MOSSES...
MOVING NORTHEAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  PRATTVILLE...
  MONTGOMERY...
  MILLBROOK...
  LOWNDESBORO...
  AUTAUGAVILLE...

&&

LAT...LON 3230 8684 3231 8683 3232 8685 3235 8681
      3238 8682 3269 8639 3236 8614 3219 8676
TIME...MOT...LOC 0044Z 239DEG 46KT 3232 8671

27

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:05 PM CDTSevere Thunderstorm WarningBMXLowndes, Montgomery40 min
Jun 21, 7:44 PM CDTSpecial Weather StatementBMXAutauga46 min
Jun 21, 8:35 PM CDTSpecial Weather StatementBMXElmore40 min
Jun 21, 10:21 PM CDTSpecial Weather StatementBMXMacon39 min
Jun 22, 9:24 AM CDTSpecial Weather StatementBMXWinston51 min
Jun 22, 1:35 PM CDTSpecial Weather StatementBMXCalhoun40 min
Jun 22, 1:37 PM CDTSpecial Weather StatementBMXGreene, Marengo, Sumter53 min
Jun 22, 1:37 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne, Etowah38 min
Jun 22, 1:42 PM CDTSpecial Weather StatementBMXLamar, Marion63 min
Jun 22, 2:22 PM CDTSpecial Weather StatementBMXFayette, Marion, Walker, Winston38 min
Jun 22, 2:25 PM CDTSpecial Weather StatementBMXDallas, Greene, Hale, Perry50 min
Jun 22, 3:05 PM CDTSpecial Weather StatementBMXWalker, Winston55 min
Jun 22, 3:18 PM CDTSpecial Weather StatementBMXBibb, Chilton, Dallas, Tuscaloosa57 min
Jun 22, 3:52 PM CDTSevere Thunderstorm WarningBMXChilton, Coosa, Shelby38 min
Jun 22, 4:07 PM CDTSpecial Weather StatementBMXBlount, Etowah, Jefferson, St. Clair, Shelby53 min
Jun 22, 4:09 PM CDTSpecial Weather StatementBMXMacon66 min
Jun 22, 4:12 PM CDTSpecial Weather StatementBMXCoosa63 min
Jun 22, 4:25 PM CDTSevere Thunderstorm WarningBMXShelby, Talladega50 min
Jun 22, 4:57 PM CDTSpecial Weather StatementBMXCalhoun, Clay, St. Clair, Shelby, Talladega48 min
Jun 22, 5:01 PM CDTSpecial Weather StatementBMXLowndes, Montgomery44 min
Jun 22, 5:22 PM CDTSpecial Weather StatementBMXChambers, Randolph38 min
Jun 22, 5:35 PM CDTSpecial Weather StatementBMXCherokee55 min
Jun 22, 5:37 PM CDTSpecial Weather StatementBMXCleburne53 min
Jun 22, 5:41 PM CDTAreal Flood AdvisoryBMXMontgomery3 hr
Jun 22, 5:44 PM CDTSevere Thunderstorm WarningBMXCalhoun31 min
Jun 22, 5:58 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cleburne47 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.